It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Health News Message Board

  • OTC Acetaminophen recall due to dosage mislabeling

  • Post New Thread   Closed Thread
    Thread Tools
    Old 10-16-2015, 07:59 PM   #1
    MountainReader
    Senior Veteran
    (female)
     
    MountainReader's Avatar
     
    Join Date: May 2006
    Location: Out West
    Posts: 4,029
    MountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB UserMountainReader HB User
    OTC Acetaminophen recall due to dosage mislabeling

    Medline Industries, Inc. announced that it is issuing a voluntary nationwide recall of lot # 45810 of Acetaminophen tablets, 500mg, uncoated compressed tablets. The lot has been mislabeled as having 325 mg when it actually has 500 mg in the tablets. If taken at maximum dosages, it could led to liver toxicity. This lot was distributed from June-September of this year and has an expiration of May 2018.
    __________________
    Asthma, Allergies, Dry Eye, severe LPR/GERD, TMJD, Hearing Loss, Ulnar Impaction Syndrome, Shoulder Impingement, Ankle ligament repair, arthritis, Joint Hypermobility Spectrum Disorder

     
    Sponsors Lightbulb
       
    Closed Thread




    Thread Tools

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:02 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!